# SDR YENA2007118

- Difficulty date: December 19, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 9,312 hours, 3,172 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT NR 382, FLL-LGA, ON CLIMB-OUT FLT ATTENDANT REPORTED BURNING ODOR FROM VICINITY OF ROW 5.  SECURED TV'S AND ODOR DISSIPATED, LEFT TV TURNED OFF.  PERFORMED TASK 24-00-00810-823.COMPLIED WITH TSM 23-39-00-810-801. NO FAULTS FOUND. REMOVED AND REPLACED XEB AT POSITIONS 5ABC AND 5DEF AND VDU'S AT 5A-F AS PRECAUTIONARY. ALL OPS NORMAL PER LTV ON 44-20-17.
